# SDR 95FDEA1569

- Difficulty date: October 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N133FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19851
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO UPPER LOBE, STR 16R CRACKED AT STA 380 ATTACHMENT TO FRAME (NR 1020).  CUT OUT DAMAGED AREA, REPAIRED PER SRM 53-10-3 PG 3.
